# SDR YWB2001F00000

- Difficulty date: September 24, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N873AN
- Make and model: Beech 58
- Aircraft serial: TH1680
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6466131
- Condition: Cracked
- Location: Engine
- Part time: 528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AN OIL LEAK WAS NOTICED AFT OF NR 2 CYLINDER.  FURTHER INVESTIGATION REVEALED CRACK IN CRANKCASE STARTING AT 7TH STUD LOCATION NR 2 CYLINDER RUNNING AFT APPROX 2 INCHES IN LENGTH ENGINE REMOVED FROM SERVICE.
